# SDR AALA202311068091

- Difficulty date: October 25, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 12,214 hours, 4,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 116A5301U37
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WING LEADING EDGE OUTBOARD FIXED LOWER ACCESS PANEL BRACKET AT SS 308.  REPLACED BRACKET PER SRM 51-40-02
